# SDR ASAA0580523

- Difficulty date: September 26, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591214159
- Condition: Cracked
- Location: Fs 1479-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND VERTICAL STABILIZER TO FUSELAGE LEFT ATTACH ANGLE IS CRACKED.  REMOVED DAMAGED SECTION.  INSTALLED SKIN FILLER AND REPAIR ANGLE.  (M)
